Reuse of this article is permitted in accordance with the terms and conditions set out at http://wileyonline library.com/onlineopen#OnlineOpen_Terms.
Confidence intervals for low dimensional parameters in high dimensional linear models
Version of Record online: 3 JUL 2013
© 2013 Royal Statistical Society
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 76, Issue 1, pages 217–242, January 2014
How to Cite
Zhang, C.-H. and Zhang, S. S. (2014), Confidence intervals for low dimensional parameters in high dimensional linear models. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 76: 217–242. doi: 10.1111/rssb.12026
- Issue online: 6 JAN 2014
- Version of Record online: 3 JUL 2013
|rssb12026-sup-0001-supplementary-materials.pdf||application/PDF||171K||‘Supplement material for Confidence intervals for low-dimensional parameters in high-dimensional linear models’.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.